Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 679131, 13 pages
http://dx.doi.org/10.1155/2014/679131
Research Article

Traveling Waves in a Diffusive Predator-Prey Model Incorporating a Prey Refuge

College of Mathematics and Information Science, Wenzhou University, Zhejiang 325035, China

Received 24 January 2014; Accepted 9 March 2014; Published 24 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xiujuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiujuan Wu, Yong Luo, and Yizheng Hu, “Traveling Waves in a Diffusive Predator-Prey Model Incorporating a Prey Refuge,” Abstract and Applied Analysis, vol. 2014, Article ID 679131, 13 pages, 2014. doi:10.1155/2014/679131